# SDR VNAA20251004004

- Difficulty date: August 26, 2024
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15323
- Aircraft time: 25,071 hours, 22,565 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121379
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON RIB LEADING EDGE SS57.16 UPPER FACE T LH WING.   CRACK WAS FOUND ON RIB LEADING EDGE SS57.16 UPPER FACE T LH WING WAS REPAIRED PER REO 690-57-41-240 REV - -.
